English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The size distribution of galaxies in the Sloan Digital Sky Survey

MPS-Authors
/persons/resource/persons23657

Shen,  Shiyin
High Energy Astrophysics, MPI for Extraterrestrial Physics, Max Planck Society;
Cosmology, MPI for Astrophysics, Max Planck Society;

/persons/resource/persons23660

Mo,  H. J.
Cosmology, MPI for Astrophysics, Max Planck Society;

/persons/resource/persons4755

White,  Simon D. M.
Cosmology, MPI for Astrophysics, Max Planck Society;

/persons/resource/persons4706

Kauffmann,  Guinevere
Cosmology, MPI for Astrophysics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Shen, S., Mo, H. J., White, S. D. M., Blanton, M. R., Kauffmann, G., Voges, W., et al. (2003). The size distribution of galaxies in the Sloan Digital Sky Survey. Monthly Notices of the Royal Astronomical Society, 343(3), 978-994. doi:10.1046/j.1365-8711.2003.06740.x.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0011-B944-A
Abstract
There is no abstract available